# SDR SWIA2020021148380

- Difficulty date: January 6, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING SPOILERON INBD HINGE SAFETY HARDWARE CORRODED   (C-CHECK) RO 2/07/2020   REMOVED CORRODED HARDWARE AND REPLACED WITH NEW REF. CRJ 200 AMMUSING CALIBRATED TORQUE INSTRUMENT TUC4200 DUE: 09-30-2020
